The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (175 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 2, 2003, pp. 399–410
DOI: 10.4171/ZAA/1152

Published online: 2003-06-30

Fixed Points for Multi-Valued Mixed Increasing Operators in Ordered Banach Spaces with Applications to Integral Inclusions

Ya-ping Fang[1] and Nan-jing Huang[2]

(1) Sichuan University, China
(2) Sichuan University, China

Some new fixed point and coupled fixed point theorems for multi-valued mixed increasing operators in ordered Banach spaces are presented in this paper. As applications, we prove the existences of solutions for a class of integral inclusions.

Keywords: Ordered Banach spaces, multi-valued operators, mixed increasing operators, fixed points, coupled fixed points, integral inclusions

Fang Ya-ping, Huang Nan-jing: Fixed Points for Multi-Valued Mixed Increasing Operators in Ordered Banach Spaces with Applications to Integral Inclusions. Z. Anal. Anwend. 22 (2003), 399-410. doi: 10.4171/ZAA/1152